## **Student Support Council Meeting Minutes**

**Date:** November 4<sup>th</sup>, 2024 / 12:00 – 1:30 pm / Location: In-person: M226 Chair: Danielle Hoffman Co-Chair: Jessica Kissler / Recorder: Isaiah Lee

MEMBERSHIP	
X Bethany Day – Student Rep	X Isaiah Lee
☐ Paul Allen	☐ Mayla Morgan
☐ Josh Aman – Vice-Chair Elect	X Elizabeth Sauber
X Jennifer Anderson – Vice-Chair	X Yesenia Kozak
X Angela Armen	X Casey Sims
X Summer Baber	X Aundrea Snitker
X Joan Jagodnik	X Danielle Hoffman – Chair
X Jessica Kissler – Chair Elect	

**Present:** An "X" indicates present at the meeting and an empty box indicates absent.

## **Guests:**

Topic/Item	Discussion	Materials/Upcoming		
Committee Business				
Check In + Housekeeping  Danielle Hoffman  5 Minutes  12:00 – 12:05	Welcome to our newest council member, Yesenia Kozak (goes by Nia)!     She works in Student Services at Harmony Campus and will be filling in the vacancy left by Adrienne.			
Review of Operational Decisions	<ul> <li>What did we decide vis a vis Decision Making at the Retreat?</li> <li>"Fist to five" approval voting followed by a formal vote.</li> <li>Non-members will get to contribute to our regular</li> </ul>			
Jessica Kissler 10 Minutes 12:05 – 12:15	meetings in a few different ways.  O Decision Making policies can be found in our Operations handout (right).  • Questions	Student Support Council Operations		

	<ul> <li>Where is the handout located? The Operations handout will be included at the start of every meeting and uploaded to our website.</li> <li>How will voting interact with policies? This will be up to the policy subcommittee decide on how policies are brought forward and vote upon.</li> </ul>	
Policy Update  Aundrea Snitker / Angela Armen  10 Minutes 12:15 – 12:25	<ul> <li>Student Policy Update from Aundrea &amp; Angela</li> <li>A few ways to take the policy group forward:         <ul> <li>1. A traditional subcommittee. This would be similar to the ARC subcommittee piece that just focused on policies. Made up of Faculty and Staff, possibly folks from outside the council – we'd need to bring other folks in. Policies would be reviewed by smaller work groups within the subcommittee who would then work with key stake holders.</li> <li>2. Combining efforts with ISP. ISP is already an established policy group that will be working with teaching and learning. This would bring additional key stakeholders into that ISP group, and reestablishing it as a group for instructions AND student policies. The idea is that ISP reports both to Teaching and Learning AND Student Support Council. If they had policies that affected both they'd come back to both councils for approval. ISP is open to this idea.</li> <li>3. A small subcommittee that is used more like a group that delegates work. In this configuration, the committee would be very small. We'd identify where updates need to be, where we need to review policies, and we'd reach out to the key stakeholders of that policy and work with them to get them updated. This option is more a group that is tracking updates and more working directly with key stakeholders to assign work and track it.</li> <li>Questions? Thoughts?</li> <li>How complicated is the second option? Combining ISP and our subcommittee seems like it could be simpler in the longrun.</li> </ul> </li> </ul>	

	<ul> <li>With number 3, we'd have less folks looking at policies. We wouldn't have as much of a variety of faculty/staff who can possibly look at it.</li> <li>There's been a sense of loss around College Council. They liked the fact that there was one meeting they could go to to get certain updates. Do we think this idea of this quarterly Shared Governance meeting would fulfill that gap?</li> </ul>	
	Priority Outcomes Work	AY(24-25)-Student Support Council-
	<ul> <li>We have been called on submitting this form, we're gonna try to</li> </ul>	<u>Priorities.docx</u>
Priority Check In	get it done today.	
	<ul> <li>We'll work a little more on one and the others might flow from</li> </ul>	
All	there.	
45 Minutes	<ul> <li>Holistic Student Support – 15 Minutes (Jessica)</li> </ul>	
12:25 – 1:10	<ul> <li>SEM – 10 Minutes (Danielle)</li> </ul>	
	<ul> <li>Policy Work – 10 Minutes (Jennifer)</li> </ul>	
	<ul> <li>Foundational Work – 10 Minutes (Jessica)</li> </ul>	
Community Engagement		
	<ul> <li>We are going to start reserving time for community engagement</li> </ul>	
Danielle Hoffman	each meeting.	
5 Minutes	<ul> <li>We didn't have any community engagement from outside the</li> </ul>	
1:10 – 1:15	council this session.	
Wrap Up	We're going to schedule an additional meeting for the SSC to work	
	on and finish our Priority Outcomes before our December meeting.	
All	We'll send out a survey with clear, guiding questions so that we	
10 Minutes	have a place to work from.	
1:15 – 1:25	p	